# SDR IPXA2025022742742

- Difficulty date: January 11, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Part serial: UP8284
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR-HINGE 4 R/H I/B FLAP O/B FWD HINGE LUG #3 BORE HAS CORROSION BR-102 57-55. ACCOMPLISHED REPAIR PER EO-92720-REQ1 AND VT-SAA EA 011-5740-01-B0327 I/R. REVIEWED
